| Model Number |
98431 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 03-dec-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).
Event or Problem Description
Avanos medical received a single report that referenced three different incidents, which were associated with separate units, involving an unknown number of patients.This is the first of three reports.Refer to 9611594-2018-00221 for the second event.Refer to 9611594-2018-00222 for the third event.It was reported by the distributor that the t-fasteners are breaking when the stomach is pulled upwards.There was no patient injury.No further information provided.
Additional Manufacturer Narrative
Avanos medical received one partial suture, with detached anchor.No other components were received.No product packaging was received.The items do not contain a lot number identification.The sample was evaluated and the reported event was confirmed.The root cause of the reported issue could not be conclusively determined.All information reasonably known as of 21-jan-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc product is defective or caused serious injury.